MathSciNet Relay Station
MathSciNet bibliographic data
MR458588 60H10 (93E10)
Beneš, V. E. Nonexistence of strong nonanticipating solutions to stochastic DEs: implications for functional DEs, filtering, and control. Stochastic Processes Appl. 5 (1977), no. 3, 243–263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement